# SDR YENA201911139647

- Difficulty date: November 9, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N948JB
- Make and model: Airbus A321-231
- Aircraft serial: 6560
- Aircraft time: 18,879 hours, 6,081 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 352, MCO-BOS. R1 DOOR EMERGENCY EXIT SIGN INOP; R & R R1 EMERGENCY LIGHT MARKER (40WL) SIGN IAW AMM 33-51-16. OK FOR SERVICE.
